# SDR DXTA201710160001

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 14,234 hours, 8,787 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11606K0130
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

A SIDE HYD FAILURE.  REMOVED AND REPLACED BOTH HYDRAULIC LINES TO THE NLG RETRACT ACTUATOR.  SERVICED THE HYDAULIC SYSTEM AND JACKED AIRCRAFT.  RESET THE EMERGENCY GEAR BLOWDOWN SYSTEM AND BLED THE HYDRAULIC ACTUATOR SYSTEM. COMPLETED MULTIPLE OPS CHECK ( GEAR SWINGS ) OF THE LANDING GEAR SYSTEM. ALL SYSTEMS OPERATIONAL IAW AMM 32-30-00
